Publication
Title
Representation stacks, D-branes and noncommutative geometry
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2012
ISSN
0092-7872
Volume/pages
40:10(2012), p. 3636-3651
ISI
000309120100005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.11.2012
Last edited 15.12.2018
To cite this reference